MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS-40MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS-40MM; SCREW,FIXATION,BONE
Model Number 201.790
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Date of event is unknown.Additional classification code: hrs.Implant and explant date is unknown/not applicable.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Without a lot number the device history records review could not be completed.The manufacture date is unknown.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an open reduction internal fixation (orif) procedure on (b)(6) 2018 the head of a 2.4mm cortex screw came off.The screw was placed in the wrong position, and when an attempt was made to remove it the head came off.The surgeon attempted to remove the screw with a screwdriver and when that failed attempted to remove it with a pair of pliers.There was no reported patient consequence, no surgical delay, no fragments and procedure was successfully completed.Concomitant parts: device: 3.5 cortex screw (part number: 204.840, lot number: unknown, quantity: 1), unknown screwdriver (part number: unknown, lot number: unknown, quantity: 1), unknown pliers (part number: unknown, lot number: unknown, quantity: 1).This is report 1 of 1 for (b)(4).

Brand Name
2.4MM CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS-40MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7426297
Report Number2939274-2018-51630
Device Sequence Number1274451
Product Code HWC
UDI-Device Identifier10886982142887
UDI-Public(01)10886982142887(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number201.790
Device Catalogue Number201.790
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1